# SDR HNAA2010050400133

- Difficulty date: May 4, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 54,438 hours, 60,149 cycles
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Check Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP SELECTION, NR 2 HYD QTY DROPPED TO 1 QT.  AFTER WHICH SPOILER AND NR 2 ISO LIGHTS ILLUMINATED. NO PRESSURE DROP AND QTY REMAINED AT 1QT.  R & R CHECK VALVE ON STEERING MANIFOLD.  OPS AND LEAKED CHECKED GOOD.
